# SDR ABXA9600385

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Cap
- Part number: 9919369501
- Condition: Corroded
- Location: Ws 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 90-18-03 AND SB 57-98 ON THE LEFT WING, FOUND CORROSION INSIDE BARREL NUT HOLE NR 14 AT THE MAIN FRAME T-CAP AT STA XCW 58.5.  REPAIRED LEFT WING T-CAP IAW ABX REA D957-13835-MR.
